# SDR AWXA200201261

- Difficulty date: December 14, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 53,074 hours, 32,628 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 65528941
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK A CRACK WAS FOUND ON THE UNDERSIDE RADIUS OF FLOOR BEAM SUPPORT ANGLE BS 540, BL "O". MAINTENANCE REMOVED CRACKED FLOOR BEAM SUPPORT ANGLE AT BS 540, BL "0"; FABRICATED A NEW REPLACEMENT FLOOR BEAM SUPPORT ANGLE; AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1-2.
